Demazin PE Multi Action Cold & Flu Relief Day & Night 48 tablets

Demazin PE Multi Action Cold & Flu Relief Day & Night 48 tablets

Demazin PE Day & Night Cold & Flu Relief Tablets provide relief from: - Runny nose - Blocked nose and sinuses - Sinus pain - Fever - Headache - Body aches & pains

$11.99

SAVE $3.96 OFF RRP

Description and use

Demazin PE Day & Night Cold & Flu Relief Tablets provide round the clock relief to help you function during the day and get some rest at night from: - Runny nose - Blocked nose and sinuses - Sinus pain - Fever - Headache - Body aches & pains The daytime tablets are non-drowsy. Night time tablets aid rest. Always read the label. Use only as directed. If symptoms persist, please see your healthcare professional

Dosage

Adults & children over 12 years: DAY: 2 day tablets every 4 – 6 hours, as necessary NIGHT: 2 night tablets at bedtime, as necessary Maximum dose: 6 DAY & 2 NIGHT tablets in 24 hours Do not use in children under 12 years

Active Ingredients

DAY tablet: Each tablet contains Paracetamol 500 mg Codeine phosphate 9mg Phenylephrine hydrochloride 5mg NIGHT tablet: Each tablet contains Paracetamol 500 mg Phenylephrine hydrochloride 5mg Chlorpheniramine maleate 2 mg

Storage and Disposal

Store below 25C

Warnings

Phenylephrine sensitive individuals should take the last dose a few hours before bed time as they may experience sleeplessness. Consult your doctor or pharmacist if you are pregnant or breastfeeding. Night tablet only: The preparation may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol. Do not use this product: if using other products containing paracetamol; for children under 12 years of age; for more than 48 hours in children aged 12–17, except on medical advice; for more than a few days at a time in adults, except on medical advice; If foil seal is broken Consult your doctor before use: if you have high blood pressure; if you have heart problems; if you are taking antidepressants.